# SDR CALA2019050700695

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 68,297 hours, 28,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR68 DOOR STOP FITTING NR 1 BOTTOM FITTING I/B LOWER FASTENER HOLE HAS CRACK INDICATION ACCOMPLISHED REPAIR OF CRACKED LOWER I/B HOLE AT LOWEREST STOP FITTING ON FR68 RT IAW SRM 53-41-12 -300-010, INSP THRESHOLDS FROM TIME OF REPAIR EMBODIMENT FC41900/FH NOT RELEVANT. SUBSEQUENT INSP AT INTERVALS OF FC8000/FH NOT RELEVENT, INSP METHOD HFEC INSP AND ROTOPROBE IAW SRM SRI 53-41-12-205 -009 TABLE 01 OKAY TO CARRY FORWARD FOR RE-INSPECTION OF RIGHT HAND FR68 DOOR STOP FITTING NR 1 OVERSIZE HOLE REPAIR WITH INITIAL INSPECTION INTERVAL OF 41,900 FLIGHT CYCLES (FC) AND SUBSEQUENT INSPECTIONS OF 8,000 FC THEREAFTER. TOMC 04MAY19 TOMC-APPROVAL FROM SC1ELBYC COMMENT REF: NRC 9618537 FOR CORRECTIVE ACTION QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
